# SDR USAA2010121593072

- Difficulty date: December 8, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 44,445 hours, 18,157 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4505374001CC9
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C3 - MAJOR REPAIR - DISBOND ON FLOOR PANEL 251RF AT FORWARD OUTBOARD CORNER.  REPLACED FLOOR PANEL 251RF IAW IAW MCGILL IRM 9701 REV G.
